# SDR MASA200600212

- Difficulty date: January 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 12,471 hours, 11,782 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7256 CAK, FLAPS FAILED ON APROACH AT 30 DEGREES.  COMPLIED WITH PART A.
